Ok ..it's like this. I find that as I get older it's harder to keep weight off. When I was in HS ..i was a little chubby.. but I didnt care. I liked a little junk in my trunk. Now im almost 27 and I have a specific number I will NOT exceed. So I started seroquil 3 days ago and i think my face is getting fuller. I am happy with who I am ..but if I hit 125 ..i will loose it. Is anyone as shallow as me??? ..Would you not take a certain med (even if it really works) because your afraid to get chubby ?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...